# SDR 2017FA0000382

- Difficulty date: March 1, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N79FJ
- Make and model: Amd FALCON2000
- Aircraft serial: 79
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Damaged
- Location: Door Cable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE CABLE CHANNEL STRUCTURE DAMAGED BY THE PASSENGER DOOR COMPENSATION SYSTEM MECHANISM.   THE DAMAGED AREA WAS HIDDEN/COVERED WITH ALUMINUM HIGH SPEED TAPE.
